# SDR SWIA201024328

- Difficulty date: March 6, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 19,178 hours, 13,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER WEB AT FS 280 CORRODED.  (C CHECK)  INSTALLED NEW WEB PER SRM.
